Home > Research > Publications & Outputs > Perfect Simulation From Nonneutral Population G...

Electronic data

Links

Text available via DOI:

View graph of relations

Perfect Simulation From Nonneutral Population Genetic Models: Variable Population Size and Population Subdivision.

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>11/2006
<mark>Journal</mark>Genetics
Volume174
Number of pages10
Pages (from-to)1397-1406
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

We show how the idea of monotone coupling from the past can produce simple algorithms for simulating samples at a nonneutral locus under a range of demographic models. We specifically consider a biallelic locus and either a general variable population size mode or a general migration model for population subdivision. We investigate the effect of demography on the efficacy of selection and the effect of selection on genetic divergence between populations.